MAUDE Adverse Event Report: COVIDIEN 7 GA SHARPS CONTAINER; CONTAINER, SHARPS

COVIDIEN 7 GA SHARPS CONTAINER; CONTAINER, SHARPS
Model Number 31156550
Medical Device Problem Codes Component Incompatible (1108); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the containers do not sit flush on a surface.Additional information was received from the customer that when sealing the sharps for proper disposal, the latches that keep the lid locked are not secure and re-open.Also, the sharps do not have a flat bottom where the sharps can sit flush to the table, desk or computer cart.When that happens it tends to get moved around leading to tipping over.If the sharps are full enough, it has caused a spillage of used sharps.

Brand Name
7 GA SHARPS CONTAINER
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key9873907
Report Number1424643-2020-00573
Device Sequence Number11559101
Product Code MMK
UDI-Device Identifier30884521042838
UDI-Public30884521042838
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31156550
Device Catalogue Number31156550
Device Lot Number255029
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date03/24/2020
Patient Sequence Number1